MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. ORTHO VISION ANALYZER GEL; AUTOMATED BLOOD GROUPING & ANTIBODY TEST SYSTEM

ORTHO-CLINICAL DIAGNOSTICS, INC. ORTHO VISION ANALYZER GEL; AUTOMATED BLOOD GROUPING & ANTIBODY TEST SYSTEM
Catalog Number 6904577
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary quality control (qc) testing was not run after a daily maintenance with their ortho vision id-mts analyzer.The assignable cause is a use error, the customer not following their site's protocol.No general product failure was identified.No biased results obtained and/or reported to the physicians.No patient was harmed because of this event.Investigation details per (b)(4): using connectivity, gtsc found that: daily maintenance was performed as follows: 24 may 2024 at 8:29:32 pm 25 may 2024 at 4:59:16 am (additional) 25 may 2024 at 8:24:39 pm 26 may 2024 at 7:36:05 pm qc was run as follows: 24 may 2024 at 9:20 pm 25 may 2024 at 3:58 pm and again at 8:53 pm 26 may 2024 at 8:03 pm thus, it is concluded that on 25 may 2024, the quality control (qc) was still valid per settings for qc interval.It was explained to the customer that ortho vision id-mts analyzer software can only force qc based off the interval setting, not based off maintenance tasks.Ortho vision id-mts analyzer worked as per design.Gtsc advised customer that in this situation, qc would need to be manually ordered and ran.No further investigation was carried out on this incidence.The assignable cause of qc testing not run after a daily maintenance is a use error, the customer not following their site's protocol.There is no evidence of any systematic failure of the ortho analyzer to perform as intended.No other complaint of this type has been received from the customer site since the time of the reported event.
 
Event or Problem Description
Cms 2635536, windchill (b)(4) a customer contacted global technical solution center (gtsc) on 10 july 2024 to report that quality control (qc) testing was not run after a daily maintenance with their ortho vision id-mts analyzer serial (b)(6) equipped with software version 5.15.0.Complainant/complaint reporter name: (b)(6) event date: 25 may 2024.The customer reported that on 25 may 2024, they had performed an additional daily maintenance as part of troubleshooting at 4:59:16 am, outside of normal maintenance schedule/time.Per customer's local policy, qc is required to be completed any time daily maintenance is performed.The customer stated that qc was not run following this additional maintenance on 25 may 2024.The customer stated that they were not satisfied with the fact that their ortho vision id-mts analyzer allowed samples to be run and reported until 3:58 pm the same day.The customer reported that all results obtained with their ortho vision id-mts analyzer were accurate, thus, the customer confirmed that no patient was harmed because of this event.The customer stated that the incident was reported to the fda due to local quality control policy not being followed.

Brand Name
ORTHO VISION ANALYZER GEL
Common Device Name
AUTOMATED BLOOD GROUPING & ANTIBODY TEST SYSTEM
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1001 us highway 202
raritan NJ 08869
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1001 us highway 202
raritan NJ 08869
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key19906349
Report Number2250051-2024-00029
Device Sequence Number15621632
Product Code KSZ
UDI-Device Identifier10758750012817
UDI-Public(01)10758750012817(11)180831
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6904577
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown